Research Repository

Some Integral and Discrete Versions of the Gruss Inequality for Real and Complex Functions and Sequences

Dragomir, Sever S and Gomm, Ian (2003) Some Integral and Discrete Versions of the Gruss Inequality for Real and Complex Functions and Sequences. Tamsui Oxford Journal of Mathematical Sciences, 19 (1). pp. 67-77. ISSN 1561-8307

Full text for this resource is not available from the Research Repository.

Abstract

Some particular cases of a recent result in inner product spaces generalizing Gruss inequality that have potential for applications are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID5725, Gruss type inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 09 May 2011 06:12
Last Modified: 09 May 2011 06:12
URI: http://vuir.vu.edu.au/id/eprint/2421
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar